Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938624, 13 pages
http://dx.doi.org/10.1155/2012/938624
Research Article

Two-Dimensional and Axisymmetric Unsteady Flows due to Normally Expanding or Contracting Parallel Plates

1Young Researchers Club, Islamic Azad University, Central Tehran Branch, Tehran, Iran
2Mechanical Engineering Department, Islamic Azad University, Central Tehran Branch, Tehran, Iran

Received 17 December 2011; Accepted 22 February 2012

Academic Editor: Md. Sazzad Chowdhury

Copyright © 2012 Saeed Dinarvand and Abed Moradi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar
  2. J.-H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Liao, The proposed homotopy analysis technique for the solution of non-linear problems, Ph.D. thesis, Shanghai Jiao Tong University, 1992.
  4. S. Dinarvand, “A reliable treatment of the homotopy analysis method for viscous flow over a non-linearly stretching sheet in presence of a chemical reaction and under influence of a magnetic field,” Central European Journal of Physics, vol. 7, no. 1, pp. 114–122, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Dinarvand, “On explicit, purely analytic solutions of off-centered stagnation flow towards a rotating disc by means of HAM,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 3389–3398, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Dinarvand, “The laminar free-convection boundary-layer flow about a heated and rotating down-pointing vertical cone in the presence of a transverse magnetic field,” International Journal for Numerical Methods in Fluids, vol. 67, no. 12, pp. 2141–2156, 2011. View at Publisher · View at Google Scholar
  7. S. Abbasbandy, “Iterated He's homotopy perturbation method for quadratic Riccati differential equation,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 581–589, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. D. Ariel, T. Hayat, and S. Asghar, “Homotopy perturbation method and axisymmetric flow over a stretching sheet,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 399–406, 2006. View at Google Scholar · View at Scopus
  9. M. M. Mousa and A. Kaltayev, “Application of He's homotopy perturbation method for solving fractional Fokker-Planck equations,” Zeitschrift fur Naturforschung, vol. 64, no. 12, pp. 788–794, 2009. View at Google Scholar
  10. A. Yildirim and S. A. Sezer, “Non-perturbative solution of the magnetohydrodynamic flow over a nonlinear stretching sheet by homotopy perturbation method-padé technique,” Zeitschrift Fur Naturforschung, vol. 65, no. 12, pp. 1106–1110, 2010. View at Google Scholar · View at Scopus
  11. A. M. Siddiqui, R. Mahmood, and Q. K. Ghori, “Homotopy perturbation method for thin film flow of a fourth grade fluid down a vertical cylinder,” Physics Letters, Section A, vol. 352, no. 4-5, pp. 404–410, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Das and P. K. Gupta, “An approximate analytical solution of the fractional diffusion equation with absorbent term and external force by homotopy perturbation method,” Zeitschrift Fur Naturforschung, vol. 65, no. 3, pp. 182–190, 2010. View at Google Scholar · View at Scopus
  13. R. Sakthivel, C. Chun, and J. Lee, “New travelling wave solutions of burgers equation with finite transport memory,” Zeitschrift Fur Naturforschung, vol. 65, no. 8, pp. 633–640, 2010. View at Google Scholar · View at Scopus
  14. M. Javidi and A. Golbabai, “A numerical solution for solving system of Fredholm integral equations by using homotopy perturbation method,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1921–1928, 2007. View at Publisher · View at Google Scholar
  15. M. M. Rashidi, D. D. Ganji, and S. Dinarvand, “Explicit analytical solutions of the generalized Burger and Burger-Fisher equations by homotopy perturbation method,” Numerical Methods for Partial Differential Equations, vol. 25, no. 2, pp. 409–417, 2009. View at Publisher · View at Google Scholar
  16. C. Chun, H. Jafari, and Y.-I. Kim, “Numerical method for the wave and nonlinear diffusion equations with the homotopy perturbation method,” Computers & Mathematics with Applications. An International Journal, vol. 57, no. 7, pp. 1226–1231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Dinarvand, “Viscous flow through slowly expanding or contracting porous walls with low seepage Reynolds number: a model for transport of biological fluids through vessels,” Computer Methods in Biomechanics and Biomedical Engineering, vol. 14, no. 10, pp. 853–862, 2011. View at Google Scholar
  18. A. M. Siddiqui, T. Haroon, and S. Irum, “Torsional flow of third grade fluid using modified homotopy perturbation method,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2274–2285, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. S. H. Chowdhury and I. Hashim, “Solutions of Emden-Fowler equations by homotopy-perturbation method,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 104–115, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “A series solution of the long porous slider,” Tribology Transactions, vol. 54, no. 2, pp. 187–191, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. M. J. Stefan, “Versuch Über die scheinbare adhesion,” Sitzungsberichten der Akademie der Wissenschaften in Wien, Mathematische Naturwissenschaften, vol. 69, pp. 713–721, 1874. View at Google Scholar
  22. O. Reynolds, “On the theory of lubrication,” Transactions of the Royal Society, vol. 177, no. 1, pp. 157–234, 1886. View at Google Scholar
  23. F. R. Archibald, “Load capacity and time relations in squeeze films,” Transactions of the ASME, Journal of Lubrication Technology, vol. 78, pp. 29–35, 1956. View at Google Scholar
  24. R. J. Grimm, “Squeezing flows of newtonian liquid films an analysis including fluid inertia,” Applied Scientific Research, vol. 32, no. 2, pp. 149–166, 1976. View at Publisher · View at Google Scholar · View at Scopus
  25. W. A. Wolfe, “Squeeze film pressures,” Applied Scientific Research, vol. 14, no. 1, pp. 77–90, 1965. View at Publisher · View at Google Scholar
  26. D. C. Kuzma, “Fluid inertia effects in squeeze films,” Applied Scientific Research, vol. 18, no. 1, pp. 15–20, 1968. View at Publisher · View at Google Scholar · View at Scopus
  27. R. J. Grimm, “Squeezing flows of newtonian liquid films an analysis including fluid inertia,” Applied Scientific Research, vol. 32, no. 2, pp. 149–166, 1976. View at Publisher · View at Google Scholar · View at Scopus
  28. J. A. Tichy and W. O. Winer, “Inertial considerations in parallel circular squeeze film bearings,” Transactions of the ASME, Journal of Lubrication Technology, vol. 92, pp. 588–592, 1970. View at Google Scholar
  29. C. Y. Wang and L. T. Watson, “Squeezing of a viscous fluid between elliptic plates,” Applied Scientific Research, vol. 35, no. 2-3, pp. 195–207, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. R. Usha and R. Sridharan, “Arbitrary squeezing of a viscous fluid between elliptic plates,” Fluid Dynamics Research, vol. 18, no. 1, pp. 35–51, 1996. View at Publisher · View at Google Scholar · View at Scopus
  31. Y. Khan, Q. Wu, N. Faraz, A. Yildirim, and S. T. Mohyud-Din, “Three-dimensional flow arising in the long porous slider: an analytic solution,” Zeitschrift fur Naturforschung, vol. 66, no. 8-9, pp. 507–511, 2011. View at Publisher · View at Google Scholar
  32. M. H. Hamdan and R. M. Barron, “Analysis of the squeezing flow of dusty fluids,” Applied Scientific Research, vol. 49, no. 4, pp. 345–354, 1992. View at Publisher · View at Google Scholar · View at Scopus
  33. N. Phan-Thien, “Squeezing flow of a viscoelastic solid,” Journal of Non-newtonian Fluid Mechanics, vol. 95, no. 2-3, pp. 343–362, 2000. View at Publisher · View at Google Scholar · View at Scopus
  34. J. D. Jackson, “A study of squeezing flow,” Applied Scientific Research, Section A, vol. 11, no. 1, pp. 148–152, 1963. View at Publisher · View at Google Scholar · View at Scopus
  35. S. Ishizawa, “The unsteady flow between two parallel discs with arbitary varying gap width,” Bulletin of the Japan Society of Mechanical Engineers, vol. 9, no. 35, pp. 533–550, 1966. View at Google Scholar
  36. C. Y. Wang, “Squeezing of a fluid between two plates,” American Society of Mechanical Engineers, vol. 43, no. 76, pp. 579–583, 1976. View at Google Scholar · View at Scopus
  37. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. Z. Z. Ganji and D. D. Ganji, “Approximate solutions of thermal boundary-layer problems in a semi-infinite flat plate by using he's homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 4, pp. 415–422, 2008. View at Google Scholar · View at Scopus
  39. A. M. Siddiqui, M. A. Rana, S. Irum, R. Qamar, and T. Haroon, “Application of homotopy perturbation and numerical methods-to the unsteady squeezing mhd flow of a second grade fluid between circular plates,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 699–709, 2009. View at Google Scholar · View at Scopus
  40. M. S. H. Chowdhury and I. Hashim, “Solutions of time-dependent Emden-Fowler type equations by homotopy-perturbation method,” Physics Letters. A, vol. 368, no. 3-4, pp. 305–313, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. E. Hesameddini and H. Latifizadeh, “An Optimal Choice of Initial Solutions in the Homotopy Perturbation Method,” International Journal of Nonlinear Sciences and Numerical, vol. 10, pp. 1389–1398, 2009. View at Google Scholar
  42. E. Hesameddini and H. Latifizadeh, “A new vision of the he's homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 11-12, pp. 1415–1424, 2009. View at Google Scholar · View at Scopus